and i took it and now about a week later dec 10 i got a period. but i was looking at my ovulation chart and i ovulate dec 9 to 14 what does the period mean?? and my next period should be around the 29 of dec. HELP!!!
Plan b will often cause bleeding but not always. You can pretty much expect your periods to be a little unusual for several months and your old cycle may be different now. Plan b will throw your cycle off. It is a big dose of hormones and it usually delays your next period. Some women will take Plan b, then bleed like you did, then may not have another period for a couple of months. It may even cause your breasts to feel tender, make you crampy and bloated. This is all normal.
This happened because you took the plan B, it will screw your cycle up. I would just continue to keep track of your cycle the way that you would normally do, but don't be alarmed if it is messed up for a month or 2. And you didn't say weather or not you are on regular birth control, but I am guessing that you are, but just in case you're not, get on regular birth control so that you don't have to take the Plan B unless it's an emergency.. Good Luck!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took plan b one step after a condom broke Dec 21 and one week later on Dec 27 I started my period?
Posted 20 Feb 2013 • 1 answer
Plan B One-Step - I have unprotected sex on the 2nd of Nov n took the pill on the 4th of NOv , I saw
Posted 12 Nov 2013 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 22 Feb 2016 • 1 answer